Jet spaces as nonrigid Carnot groups.

Warhurst, Ben

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 1, page 341-356
  • ISSN: 0949-5932

How to cite


Warhurst, Ben. "Jet spaces as nonrigid Carnot groups.." Journal of Lie Theory 15.1 (2005): 341-356. <>.

author = {Warhurst, Ben},
journal = {Journal of Lie Theory},
keywords = {Carnot group; stratum; contact map; jet space; rigidity},
language = {eng},
number = {1},
pages = {341-356},
publisher = {Heldermann Verlag},
title = {Jet spaces as nonrigid Carnot groups.},
url = {},
volume = {15},
year = {2005},

AU - Warhurst, Ben
TI - Jet spaces as nonrigid Carnot groups.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 1
SP - 341
EP - 356
LA - eng
KW - Carnot group; stratum; contact map; jet space; rigidity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.